# SDR SWIA202054065

- Difficulty date: September 30, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421S
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27 IS CORRODED AT (4) LOCATIONS BETWEEN FS 280.00 AND FS 295.00.  C-CHECK RO 11/12/2020.  REMOVED AND REPLACED STGR 27, IAW CRJ-700 SRM.  MAJOR REPAIR TASK & FORM M337 COMPLETED AND ATTACHED.  NO WEIGHT CHANGE.  REFERENCE ATTACHED CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
